Review of Symbolic Logic
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rev. Symb. Log., 2021, Volume 14, Issue 1, Pages 22–50 (Mi rsc2)  

Non-well-founded proofs for the Grzegorczyk modal logic

Yury Savateev, Daniyar Shamkanov

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

DOI: https://doi.org/10.1017/S1755020319000510


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/rsc2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021